at about the same time as I started taking the medication I started having this condition which has been getting worse. It's like muscle spasm .
I looked up the side effects and saw nothing related to that. Are you on any other meds? If so call your pharmacy and ask if you can take them together also let them know of the pain. Some meds can actually lower certain things your body needs, such as potassium. For now you can take some potassium vitamins or eat bananas to get more potassium in your body and that will stop the charlie horses. good luck
- Fexofenadine Information for Consumers
- Fexofenadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fexofenadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Posted 3 Sep 2011 • 5 answers
Posted 22 Oct 2012 • 4 answers
Muscle Spasm - I have had muscle cramps left side of neck for 8 months now. had cat scan ultrasound?
Posted 13 Aug 2014 • 3 answers
Posted 25 Jan 2015 • 2 answers